MAUDE Adverse Event Report: RANIR LLC EQUATE BR HDS EF FL VIP 3PK; TOOTHBRUSH, POWERED

RANIR LLC EQUATE BR HDS EF FL VIP 3PK; TOOTHBRUSH, POWERED
Model Number BR HDS EF FL VIP 3PK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer sent picture of the brush with and it appeared that a tuft of bristles had fallen out.

Brand Name
EQUATE BR HDS EF FL VIP 3PK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10317767
Report Number1825660-2020-00786
Device Sequence Number16358717
Product Code JEQ
UDI-Device Identifier00681131129053
UDI-Public681131129053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR HDS EF FL VIP 3PK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Distributor Facility Aware Date06/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1